# SDR USAA2015021600012

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 45,378 hours, 20,770 cycles
- System (JASC): 3150 · Central Warning
- Part: Fwc
- Part number: 350E053020909
- Part serial: 0E0005229
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

WHILE ENROUTE, CREW RECEIVED A CABIN PRESS SYS 1 FAULT ON ECAM.  ALL OTHER INDICATIONS WERE NORMAL SO FLIGHT CONTINUED.  APPROX 200 SM THE CREW RECEIVED A RED ECAM MSG STATING, EMER DESCENT TO FL140.  CABIN PRESS INDICATED 4600 FT & ALL OTHER INDICATIONS WERE NORMAL.  AS A PRECAUTION THE CREW DESCENDED TO FL140 & PUT ON THEIR OXYGEN MASKS.  AN EMER WAS NOT DECLARED & THE MASKS IN THE CABIN WERE NOT DROPPED.  R & R NR 1 FLIGHT WARNING COMPUTER IAW AMM 31-53-34 & BITE TESTED GOOD IAW TSM 21-31-00-810-809A.
